# SDR USAA2014100700006

- Difficulty date: October 6, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING EPSU SYS TEST, BATTERY & EPSU FAULTS RECORDED AT 11WL,12WL, 14WL, 15WL, & 17WL POSITIONS.  REPLACED FOR LOW VOLTAGE BATTERIES AT EPSU 11, 12, 14, 15, &17WL.
